# SDR CALA2021101401863

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 65,668 hours, 23,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS ONLY WENT TO 20 AFTER GOING TO FLAPS 30.  PREFORM FLAP INSP, NO DAMAGE NOTED AND PREFORM IAW AMM 27-81-00. FSEU TEST NO FAULT NOTED 27-88-00-710-801.  OK TO CONTINUE. TALK TO CREW ON ARR AT GATE FLAPS WORKED ON GO AROUND. DEP CREW OBSERVE MAINT RAN FLAPS UP AND DOWN THREE TIMES AND PREFORME INSP ON FLAP NO OTHER FAULT WAS NOTED.
